# SDR V0XD201412060259

- Difficulty date: December 5, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR ENTRY FLOOR KICK ANGLE SUPPORT CORRODED.  R & R FLOOR MOUNTING ANGLE IAW SRM 51-42-06, 51-41-02, 51-40-11 & 51-42-21.
